# SDR DALA13050643226

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 66,483 hours, 30,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DENT ON EXTERNAL REAR FUSELAGE SKIN LOCATED FRAME 79+2" AND BETWEEN STR 4 - 5L.  PERFORMED PERMANENT REPAIR ON EXTERNAL REAR FUSELAGE SKIN IAW SRM A320 53-00-11, PARA 4W, PAG 579/580, FIG 239.
